# SDR SWAA2020041334301

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500+3 TO 500L; LBL 23; WL 155; Z-ANGLE HAS CORROSION ON UPPER SURFACE. / REMOVED CORROSION FROM FWD CARGO ZEE ANGLE BETWEEN STA 500+3 TO 500I; LBL 23; WL 155 IAW B737 SRM 51-10-02-0G-0. ORIGINAL MATERIAL THICKNESS = 0.040'; REMAINING 0.00'; LOSS IS 0.040'. ZEE ANGLE IS OUT OF LIMITS IAW B737 SRM 53-00-1A-2 FIGURE 103 VIEW A-A. REPAIRED ZEE ANGLE BETWEEN 500+3 TO 500I IAW B737 SRM 53-00-53-2A-5. & BOEING DWG 143A7500 REV.-. P/N 143A7501-187
